# SDR VNAA2020090299911

- Difficulty date: September 2, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 37,924 hours, 36,728 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 67036142003
- Condition: Corroded
- Location: Bs 1047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1047 FRAME IS CORRODED BETWEEN STRINGER 27 AND STRINGER 26L. REPAIRED FRAME SEGMENT.
